# SDR SIMA20161224002

- Difficulty date: December 24, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 33,288 hours, 28,213 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66903
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 EMERGENCY LIGHT STRIP WIRES BROKE OFF THE BACK. REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT STRIP IAW AMM 33-50-12.
